# SDR C77A20140313007

- Difficulty date: March 13, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Lt Pylon
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FASTENER HOLES IS WORN OVERSIZE ON LT PYLON PANEL 419ML.  REAMED FASTENER HOLE BACK TO ROUND & INSTALL NAS 1169C REPAIR WASHER IAW SRM 51-40-02 ON WORK ORDER 736922-441 IAW ETD 2014-170-019606 & EA E175-54-164.1 REV IR WORK ORDER 1412993.
